Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Feeling fatigue and stomach discomfort after eating. Diagnosed with anxiety. On clonazepam. Worried

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
Hi, been feeling tired/fatigue for a couple days. No fever but I have stomach discomfort about 1.5 hours after I eat. I have been eating a lot of red meat lately. Yesterday and today I noticed a small 4 mm groove along the entire length of my stool. I am concerned. 25 y/o, smoke about 10 cigs a day, and average 2 to three beers a night. Been diagnosed with anxiety, take .5 mg clonazepam daily, and this sure doesn't help my anxiety lol.
Posted Sat, 18 Aug 2012 in Anxiety and Stress
Answered by Dr. Ketan Vagholkar 1 hour later
Thanks for writing in.
Increasing tiredness along with post prandial abdominal discomfort is highly suggestive of a stomach problem. You also have predisposing factors like increased consumption of red meat, tobacco and alcohol. In view of all these factors I would suggest you to undergo endoscopy at the earliest to look for any gastric ulcer.
Regarding the stool problem a per rectal and proctoscopic examination is mandatory as well to find the cause which is creating the groove.
I hope this answers your querry.
With regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor